I had my implanon removed from my arm on friday 9/7/2012, very quick
and painless. I decided to get the Mirena instead of the implanon
again since It would last 5 years versus only 3 years. It was the most
excruciating pain I have ever felt in my entire life. I scream when
she first had to measure my uterus and then screamed again when she
actually inserted the Mirena. I was given 800mg of Ibprofen before the
procedure, which didnt help at all. I am glad I had someone there to
drive me, I cried the whole way home from the intense cramping. When I
got home all I could do was lay in the bathtub with warm/hot water to
try to soothe the pains. The pain wouldnt go away. I took a 500mg
vicodin and laid down to try to go to sleep but couldnt because then I
started to get nauseous. So I started to throw up. Im guessing it was
from the vicodin. I hadnt eaten anything since that morning. I couldnt
make a bowel movement for about 2 days. I was so scared to go because
i didnt want to push the mirena out after i had gone through all of
this. I would never ever do this again. It was the worse experience
ever. It is now 11/2/2012, ive still been having sharp pains in my uterus, and now I have noticed my strings are hanging way lower than before. i am also having pregancy symptoms. Throwing up, moody, and other things. I have an appointment on Monday to get it removed. I have never been so unsettled about birth control until i had the mirenea inserted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.